# SDR AALA20011530

- Difficulty date: July 17, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP CORRODED BOTTOM SIDE STATION 560-572 OUTBOARD SIDE OF LIGHTENING HOLES OUTBOARD OF NR 6 SEAT TRACK.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-00-00-021 SRM 53-01.  (M)
